# SDR AALA201912279006

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 17,924 hours, 4,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SEAT ROW 25 EMERGENCY ESCAPE PATH LIGHT OUT. WHILE TROUBLESHOOTING FOUND CANNON PLUG BY WALL HAD BEEN KNOCKED OUT. RECONNECTED AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTING IN THE CABIN WITH THE LIGHTS EMER PUSHBUTTON SWITCH IAW AMM 33-51-00-710-007-A. OPS TEST OK.
